# SDR HALA0700277

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 61,210 hours, 29,263 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B SLAT T/E LEFT WING, AND PANEL 511CB DAMAGED (INTERM REPAIR) 2 CYCLES.  INTERIM REPAIR PER HAL M105 FILE NR 596020 OK FOR SERVICE, OK TO CONTINUE PER HAL M105 FILE NR 596020 TRANSCRIBE TO MIC SHEET.
